Paroxetine

Paroxetine is a drug that belongs to the selective serotonin reuptake inhibitor (SSRI) group. It is used to treat depression, panic attacks, obsessive-compulsive disorder (OCD), anxiety disorder, and post-traumatic stress disorder. During the first few months of treatment, Paroxetine might increase suicidal thoughts and behaviors.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

I have frequent pain in shoulders, arms, legs, and chest. Is it due to anxiety?

Query: Hi doctor, I am a 34 year old man. My weight is 22 stone, but I am pretty active despite my weight. I am neither easily fatigued from being active nor do I ever feel breathless other than normal. There is no history of peripheral artery disease in my family or coronary artery disease and to my knowl...  Read Full »


Dr. Rishu

Cardiologist

Answer: Hi, Welcome to icliniq.com. It is good to see your detailed history for which I have asked for. Firstly, your ECG is perfectly normal. For anything to be wrong in case of ECG, the changes should be present in at least two consecutive leads at a time. In your case whether it is a T-wave or Q, it ...  Read Full »

Will Paroxetine taken for depression cause a sedative effect?

Query: Hello doctor, Can I take Paroxetine and Ashwagandha root? I suffer from OCD, anxiety, and depression. I am wondering if I am able to take those without a sedative side effect. I am currently on Paroxetine 20 mg once a day.  Read Full »


Dr. Penchala Prasad Kandikattu

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. Yes, Ashwagandha root is effective for depression and anxiety. Taking Ashwagandha with sedatives may aggravate the sedation and sleepiness. But clinically not been proven that taking both cause sedation. This is the complainant from a few of our patients. Also, it m...  Read Full »

How to prevent serotonin syndrome while taking antidepressants?

Query: Hi doctor, I am under treatment for OCD and anxiety symptoms. I have had very hard months with extreme anxiety, panic attacks and depersonalization. Now, I am on Duloxetine 60 mg (will stop in the next 7 weeks), Paroxetine 20 mg (will be reduced in the following weeks), Clomipramine hydrochloride...  Read Full »


Dr. Kumarshri Shriniwas Saraswat

Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist, Sleep Medicine Physician

Answer: Hi, Welcome to icliniq.com. There is always a possibility of serotonin syndrome when two or more serotonergic antidepressants are being used. However, Clomipramine and an SSRI (selective serotonin reuptake inhibitor) like Paroxetine are frequently used together in resistant OCD (obsessive-compulsive...  Read Full »

Why do I feel fear and anxious all the time?

Query: Hello doctor, I am 26 years old. I remain very fearful and anxious 24 hours a day and always feel that something very bad is going on. I have a habit of try listening to even very faint sounds and when outside the house. On-road, I always fear every approaching vehicle, no matter how far it is. Fo...  Read Full »


Dr. Guruvamsee Krishna Avvaru

Psychologist Counsellor

Answer: Hi, Welcome to icliniq.com. How is your mood, concentration on studies, daily activities, biological function, and appetite? Is there any family history? Do you have any thyroid disorder? How is your interaction with others? Do you have any suspicious? Are you interested in staying aloof? How ma...  Read Full »

Which is the best form of Paroxetine hydrochloride?

Query: Hi doctor,I was diagnosed with depression, OCD and anxiety. My current medications are Paroxetine hydrochloride hemihydrate and Clonazepam. I would like to know if Paroxetine hydrochloride formulation is the same as Paroxetine hydrochloride hemihydrate.  Read Full »


Dr. Nidhi Jain Bukharia

General Practitioner, Psychiatrist, Psychologist Counsellor, Sexologist

Answer: Hi, Welcome to icliniq.com. There is a little chemical variation. But, the dose will remain the same in both the formulation. For further information consult a psychiatrist online --> https://www.icliniq.com/ask-a-doctor-online/psychiatrist  Read Full »

Please suggest medicines for anxiety, depression, and anger, without any sexual side effects.

Query: Hello doctor, I am taking medicine for anxiety, depression, and anger from the last 8 to 10 years, but not continuously. Right now, I m taking Panazep 25, Bupron 150, and Dicorate 500 all at night. I had sexual problems from the past 40 days, so the doctor advised to take Sildenafil 50. Now I feel 5...  Read Full »


Dr. Bharat Udey

Geriatrician, Psychiatrist, Sexologist, Sleep Medicine Physician

Answer: Hello, Welcome to icliniq.com. It seems that you are taking too many antidepressants, like Panazep 25 (Paroxetine) and Bupron 150 (Buproprion). Panazep has the side effect of reduced libido and erectile dysfunction when taken over a longer period. Hence, the same is happening with you. Currently, t...  Read Full »

How do I overcome porn addiction?

Query: Hello doctor, I am watching porn videos for the past two years. I used to watch it once in a week and now it has become addiction. My mind wants to see it. I masturbate along watching porn videos. My reading concentration is now weak . I want to get rid of watching porn videos . Friends also watch, ...  Read Full »


Dr. Kumarshri Shriniwas Saraswat

Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist, Sleep Medicine Physician

Answer: Hello, Welcome to icliniq.com. After going though your history, it is apparent that you are suffering from porn addiction. To overcome this, you can follow some techniques. Any addiction gives pleasure by increasing dopamine levels in the pleasure centers of your brain. You need to find some healt...  Read Full »

What could be the cause of sex weakness and loss of sexual desire?

Query: Hi doctor, I am a 22-year-old male, my height is 5.10 feet and a weight of 72 kg. I am suffering from sex weakness, like less timing, feeling not much power in organs, and not much stamina in sex.  Read Full »


Dr. Ashok Kumar Choudhary

Andrologist, General Practitioner, Geriatrician, Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist

Answer: Hi, Welcome to icliniq.com. Thanks for posting a query. The problem you described in your case appears to be of erectile dysfunction. After reading the brief narration that you are currently facing, I need to know a few more details about this. 1. First of all, how long are you facing this prob...  Read Full »

Suffering from depression & taking medicines, how long will the treatment last?

Query: Hi doctor, My son, who is 15 years old, started studying at a renowned entrance exam coaching center from last year. His mother has accompanied him since then. However, we noticed that he is suffering from depression. Immediately, he was referred to a psychiatrist. He also underwent some counseling ...  Read Full »


Dr. Seikhoo Bishnoi

Psychiatrist, Sexologist, Psychotherapist

Answer: Hi, Welcome to icliniq.com. I can understand your concern. Your son is a 15 year old student and has been diagnosed with depressive disorder for the last one year. A lot of students at this age when faced with change of place, friends, situations and burden of studies develop depressive sympto...  Read Full »

Why am I having difficulty to cope after separation from my girlfriend?

Query: Hello doctor, I am a 28 year old man. My girlfriend left me last month and I am going through severe heart pains and anxiety. My heart pounds and beats very loudly. I cannot concentrate on anything. I am having this constant urge to call her and I am not able to control myself. Due to my constant ca...  Read Full »


Dr. Nidhi Jain Bukharia

General Practitioner, Psychiatrist, Psychologist Counsellor, Sexologist

Answer: Hi, Welcome to icliniq.com. It is a kind of adjustment disorder. After the breakup you are not able to accept it and having difficulty in adjusting. It is a common problem. You need to take a medicine; it will help you in dealing with this situation. Take tablet Pari CR (Paroxetine 12.5 mg and Clo...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.